# SDR DXTA2025010801810

- Difficulty date: January 2, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N840QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000087
- Aircraft time: 2,070 hours, 1,217 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: 910002902
- Part serial: 230535595
- Condition: Failed
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING A 6 HR FLT AFTER SEVERAL NORMAL USES OF THE MICROWAVE, OWNER TRIED TO COOK A BAG OF POPCORN. SHORTLY AFTER STARTING THE COOKING SMOKE STARTED POURING OUT OF THE MICROWAVE. THE ARCFT FILLED WITH SMOKE LIGHTLY.  MICROWAVE WAS STOPPED. ALL AIR VENTS IN THE AIRCRAFT WERE OPENED. THE SMOKE CLEARED, AND THE OWNER REQUESTED TO CONTINUE ONTO DESTINATION, WHICH WE DID AS THE MICROWAVE HAD STOPPED SMOKING ONCE IT WAS STOPPED. CONTACTED MAINTENANCE AND FLIGHT AND WAS INSTRUCTED TO PULL THE 50 AMP CIRCUIT BREAKER BEHIND THE COFFEE POT AND COLLARED IT. ON ARRIVAL MAINTENANCE WAS DONE.  REPLACED WAVEJET MICROWAVE. OPS CHECK GOOD. IAW MM 25-30-01.
